Get the Desktop App for Battle.net Now
- All your games in 1 place
- Log in once
- Automatic game updates
(Even though this thread is really old)
It's not only their laziness, but it's literally, if THEY think it's not fun or THEY think it is going to clutter something, that's simply how it is. It took them ages to give more buff icons, but they still somehow think that 8 or whatever it is now, is clutter. It's pathetic. All they care about is the aesthetics of the game. GOTTA MAKE IT LOOK PRETTY! Can't make the game actually worth playing.
When you say that "the shake itself isn't so bad if the spell is cast on a target that's farther away" I would have to ask:
Lylirra, thanks for turning your attention to this issue. I wanted to raise my hand and join the group of people that suffer from vertigo symptoms after playing Diablo 3. I am almost certain my symptoms are due to the screen shake from Fists of Thunder+Thunderclap. The longer my play session, the worse my dizzy feeling. I have tried turning down my graphics settings and flipping v-sync but it doesn't help. My attack speed is on the rise through gear upgrades, and the screen shake appears to be getting more violent.
Please pass the information in this thread along to the developers. I am all for the option to disable the screen shake. Turning off the screen shake instead of reducing the shake effect means I can play the game longer and feel better afterwards!
Threats of violence. We take these seriously and will alert the proper authorities.
Posts containing personal information about other players. This includes physical addresses, e-mail addresses, phone numbers, and inappropriate photos and/or videos.
Harassing or discriminatory language. This will not be tolerated.